# SDR DALA2021040301959

- Difficulty date: April 2, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Frms 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK HYDRAULIC COMPARTMENT T-ANGLE BTW FR 41/42 -Y280 APPROX AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED T-ANGLE PER DELTA WORKCARD 5353-01006-03-DE. (1770932)
